Search health advice

Question

Posted by: Super Desperate | 02/07/2020

Q
Adult Acne

Hi Doc, I am 46 and are experiencing severe acne breakouts and cysts on my face. I was on Roaccutane for 6 months last year, that cleared up the problem, but now 6 months later I am back at square one. The chances that I have a hormone imbalance is big, as I used to struggle with contraceptives, and then finally had a hysterectomy 2 years ago (still have my ovaries). I am very desperate as I can't stand this face and not to mention the scarring that I will be left with. Guess I am the only person that loves COVID19 because I can hide behind my mask. Should I go back to my Dermatologist (that really only treated the symptoms) or should I see my gynie?

EXPERT’S REPLY

Posted 05/08/2020

A
I think you should go back to the Dermatologist, you may need to stay on a low dose of Roaccutane.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Advertisement

POLL

%
Thank you for participating

%
Thank You for subscribing!